Abstrakt

In this case report, a 57-year-old male presented with circulatory collapse, systemic inflammation and acute generalized exanthematous pustulosis a week after initiation of azathioprine treatment (AZA). He was presumed to have sepsis, AZA was paused, and he was treated with antibiotics. Re-initiation of AZA post recovery caused a relapse of symptoms and anuric renal failure within three hours. He was diagnosed with the rare and potentially fatal azathioprine hypersensitivity syndrome (AHS), a type-IV hypersensitivity reaction. A skin biopsy can support diagnosis, and upon suspicion of AHS, AZA should be stopped, and re-exposure avoided.

Bidragets oversatte titelNot Available
OriginalsprogDansk
ArtikelnummerV06220375
TidsskriftUgeskrift for Laeger
Vol/bind184
Udgave nummer46
ISSN0041-5782
StatusUdgivet - 14 nov. 2022

Fingeraftryk

Dyk ned i forskningsemnerne om 'Azathioprinhypersensitivitetssyndrom'. Sammen danner de et unikt fingeraftryk.

Citationsformater